# SDR ASAA2019020428060

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 41,290 hours, 12,405 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10491
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 41,571 hours, 12,595 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NO N2 ROTATION WHEN START SWITCH TURNED TO GRD POSITION. GROUNDED - YES. REMOVED AND REPLACED START VALVE ON NR 1 ENGINE REF AMM 80-11-03-000-801-F00. LEAK CHECK VALVE, NO LEAKS NOTED.
